# SDR CA970327025

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 9580113720
- Condition: Erratic
- Location: M/R Torque
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE TRANSMITTER PRODUCING ERRATIC TORQUE GAUGE READINGS.
